Journal article icon

Journal article

Representations of the quadratic algebra and partially asymmetric diffusion with open boundaries

Abstract:

We consider the one-dimensional partially asymmetric exclusion model with open boundaries. The model describes a system of hard-core particles that hop stochastically in both directions with different rates. At both boundaries particles are injected and extracted. By means of the method of Derrida et al the stationary probability measure can be expressed as a matrix-product state involving two matrices forming a Fock-like representation of a general quadratic algebra. We obtain the representa...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/29/13/013

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL More from this journal
Volume:
29
Issue:
13
Pages:
3375-3407
Publication date:
1996-07-07
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
Pubs id:
pubs:199368
UUID:
uuid:f705561d-887c-43a8-b97c-a7f1a1bd983e
Local pid:
pubs:199368
Source identifiers:
199368
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP